# SDR 2002FA0001068

- Difficulty date: August 29, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N508UU
- Make and model: Piper PA-23-250
- Aircraft serial: 277954001
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 3153600
- Condition: Broken
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING APPROACH, LANDING GEAR FAILED TO EXTEND EITHER NORMALLY OR BY USING HAND PUMP.  LANDING GEAR WAS EXTENDED BY USING BLOW DOWN BOTTLE, NOSE AND RIGHT REAR DID NOT EXTEND AND AIRCRAFT WAS SUBTANTIALLY DAMAGED DURING LANDING.  INSPECTION REVEALED THE RIGHT MAIN LANDING GEAR DOWN INE IN NACELLE HAD FAILED AT THE SLEEVE/FLARE AREA.
